Advanced search
Start date
Betweenand

Functional differential equations with delay and impulses

Abstract

The purpose of this project is to continue our scientific research which, nowadays, lies on the investigation of problems involving the dynamics of systems with delays or impulses. We intend to study the dynamics defined by Retarded Functional Differential Equations (RFDEs) by analysing qualitative properties of the solutions. One method we will employ is the theory of generalized ordinary differential equations which can be related to a large class of RFDEs or impulsive RFDEs. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (8)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
FEDERSON, MARCIA; MESQUITA, JAQUELINE GODOY. A new continuous dependence result for impulsive retarded functional differential equations. CZECHOSLOVAK MATHEMATICAL JOURNAL, v. 66, n. 1, p. 1-12, MAR 2016. Web of Science Citations: 0.
FEDERSON, M.; MESQUITA, J. G. AVERAGING PRINCIPLE FOR FUNCTIONAL DIFFERENTIAL EQUATIONS WITH IMPULSES AT VARIABLE TIMES VIA KURZWEIL EQUATIONS. DIFFERENTIAL AND INTEGRAL EQUATIONS, v. 26, n. 11-12, p. 1287-1320, NOV-DEC 2013. Web of Science Citations: 2.
AFONSO, S. M.; BONOTTO, E. M.; FEDERSON, M.; GIMENES, L. P. Stability of functional differential equations with variable impulsive perturbations via generalized ordinary differential equations. BULLETIN DES SCIENCES MATHEMATIQUES, v. 137, n. 2, p. 189-214, MAR 2013. Web of Science Citations: 13.
FEDERSON, M.; MESQUITA, J. G. Averaging for retarded functional differential equations. Journal of Mathematical Analysis and Applications, v. 382, n. 1, p. 77-85, OCT 1 2011. Web of Science Citations: 6.
AFONSO, S. M.; BONOTTO, E. M.; FEDERSON, M.; SCHWABIK, S. Discontinuous local semiflows for Kurzweil equations leading to LaSalle's invariance principle for differential systems with impulses at variable times. Journal of Differential Equations, v. 250, n. 7, p. 2969-3001, APR 1 2011. Web of Science Citations: 19.
BONOTTO, E. M.; FEDERSON, M. Poisson stability for impulsive semidynamical systems. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 71, n. 12, p. 6148-6156, DEC 15 2009. Web of Science Citations: 22.
DEMUNER, D. P.; FEDERSON, M.; GUTIERREZ, C. THE POINCARE-BENDIXSON THEOREM ON THE KLEIN BOTTLE FOR CONTINUOUS VECTOR FIELDS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 25, n. 2, p. 495-509, OCT 2009. Web of Science Citations: 3.
BONOTTO, E. M.; GIMENES, L. P.; FEDERSON, M. Oscillation for a second-order neutral differential equation with impulses. Applied Mathematics and Computation, v. 215, n. 1, p. 1-15, SEP 1 2009. Web of Science Citations: 7.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.